Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Minkowski units of ribbon knots


Authors: J. J. Andrews and Forrest Dristy
Journal: Proc. Amer. Math. Soc. 15 (1964), 856-864
MSC: Primary 55.20
MathSciNet review: 0171274
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Fox, Some problems in knot theory, Topology of 3-manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961) Prentice-Hall, Englewood Cliffs, N.J., 1962, pp. 168–176. MR 0140100
  • [2] K. Reidemeister, Knotentheorie, Vol. 1, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, 1932.
  • [3] J. H. C. Whitehead, Simplicial Spaces, nuclei and m-groups, Proc. London Math. Soc. 45 (1939), 243-327.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0171274-8
Article copyright: © Copyright 1964 American Mathematical Society